MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Lens and eye toxicity research · 1992

Ocular toxicity of subconjunctival gentamicin.

Green K, Chapman J, Cheeks L

СтатьяПоддержка исследования: вне правительства СШАПоддержка службы здравоохранения СШАПеревод в очереди

Аннотация

The subconjunctival injection of commercial gentamicin, given either as a single dose or as repeated injections, caused a hyperemic conjunctival response. Simultaneously there was a toxic myopathy induced in the extraocular muscles. The overall response, followed with light microscopy, occurred as a focal infiltrate of polymorphonuclear leukocytes with progression over a few days to a mononuclear cell infiltrate that accompanied fiber degeneration. Injections of each ingredient of commercial gentamicin individually showed that only gentamicin caused the muscle response; methylparaben, EDTA, and sodium bisulfite were without effect. The pH of the solution was eliminated as a contributing factor as was osmolarity of the injection. Increasing recognition is being given to post-operative complications caused by the prophylactic subconjunctival injection of gentamicin following cataract, and other intraocular surgery. The present data offer a mechanistic explanation for many of these toxic findings.

Для цитирования: Green K, Chapman J, Cheeks L. Ocular toxicity of subconjunctival gentamicin.. Lens and eye toxicity research. 1992.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.